MathSciNet Relay Station
MathSciNet bibliographic data
MR1249897 (95f:47076) 47G10 (44A15 46E99)
Zhou, Ke Cheng A note on norm inequalities for integral operators on cones. Trans. Amer. Math. Soc. 347 (1995), no. 3, 1033–1041.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement